MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; CRANE CENTER HAND PACK-LF

MEDLINE INDUSTRIES INC.; CRANE CENTER HAND PACK-LF
Catalog Number DYNJ0041795C
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that an increase in surgical site infections was identified at the reporting facility over the 2019 calendar year.Reportedly, a preliminary investigation by the reporting facility identified the surgical pack as one of the products utilized.After multiple good faith attempts the reporting facility was unable or unwilling to provide additional patient, product, component, or procedural information to the pack manufacturer.No sample was returned to the pack manufacturer.A root cause for the reported incident was unable to be determined.Due to the reported incident, and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that an increase in surgical site infections was identified at the reporting facility.

Common Device Name
CRANE CENTER HAND PACK-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key9224546
Report Number1423395-2019-00042
Device Sequence Number1891808
Product Code LRO
UDI-Device Identifier10889942846665
UDI-Public10889942846665
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJ0041795C
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2019
Initial Report FDA Received Date10/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;